Show simple item record

Reductions of Shimura Varieties

dc.date.accessioned2019-10-24T15:08:46Z
dc.date.available2019-10-24T15:08:46Z
dc.date.issued2015
dc.identifier.urihttp://publications.mfo.de/handle/mfo/3486
dc.description.abstractThe aim of this workshop was to discuss recent developments in the theory of reductions of Shimura varieties and related topics. The talks presented new methods and results that intertwine a multitude of topics such as geometry and cohomology of moduli spaces of abelian varieties, $p$-divisible groups and Drinfeld shtukas, $p$-adic Hodge theory, and the Langlands program.
dc.titleReductions of Shimura Varieties
dc.identifier.doi10.14760/OWR-2015-39
local.series.idOWR-2015-39
local.subject.msc11
local.subject.msc14
local.subject.msc22
local.sortindex926
local.date-range23 Aug - 29 Aug 2015
local.workshopcode1535
local.workshoptitleReductions of Shimura Varieties
local.organizersLaurent Fargues, Paris; Ulrich Görtz, Essen; Eva Viehmann, Garching; Torsten Wedhorn, Paderborn
local.report-nameWorkshop Report 2015,39
local.opc-photo-id1535
local.publishers-doi10.4171/OWR/2015/39
local.ems-referenceFargues Laurent, Görtz Ulrich, Viehmann Eva, Wedhorn Torsten: Reductions of Shimura Varieties. Oberwolfach Rep. 12 (2015), 2265-2328. doi: 10.4171/OWR/2015/39


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record